# SDR UPS01235777

- Difficulty date: April 18, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Condition: Corroded
- Location: Rt Emerg. Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION ON OPERATING HANDLE HOUSING ON AFT RT EMERGENCY EXIT.    OPERATING HOUSING REPLACED IAW SRM 51-30-2 & PER DRW 50-7978
